Hypermonogenic Functions of Two Vector Variables

Show full item record



Permalink

http://hdl.handle.net/10138/307305

Citation

Eriksson , S -L , Orelma , H & Vieira , N 2018 , ' Hypermonogenic Functions of Two Vector Variables ' , Complex Analysis and Operator Theory , vol. 12 , no. 2 , pp. 555-570 . https://doi.org/10.1007/s11785-017-0728-7

Title: Hypermonogenic Functions of Two Vector Variables
Author: Eriksson, S. -L.; Orelma, H.; Vieira, N.
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2018-02
Language: eng
Number of pages: 16
Belongs to series: Complex Analysis and Operator Theory
ISSN: 1661-8254
URI: http://hdl.handle.net/10138/307305
Abstract: In this paper we introduce the modified Dirac operators and , where is differentiable function, and is the Clifford algebra generated by the basis vectors of . We look for solutions of the system , where the first and third variables are invariant under rotations. These functions are called -hypermonogenic functions. We discuss about axially symmetric functions with respect to the symmetric group . Some examples of axially symmetric -hypermonogenic functions generated by homogeneous functions and hypergeometric functions are presented.
Subject: Modified Dirac operator
Axially symmetric functions
Hypermonogenic functions
Several vector variables
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
erikssonoremaviera.pdf 346.9Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record